# SDR ABXA030139

- Difficulty date: April 30, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 69,075 hours, 16,713 cycles
- System (JASC): 2760 · Drag Control System
- Part: Actuator
- Part number: 252T14013
- Part serial: 3456
- Condition: Defective
- Location: Spoiler
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SPOILERS LIGHT ILLUMINATED EICAS MESSAGE SPOILERS DISPLAYED WITH SPOILERS SELECTED DOWN.  THIS HAPPENED IMMEDIATELY AFTER TAKEOFF.  AT FL 350, CONTROL WHEEL DISPLAYED AN UNCOMMANDED 45 DEGREES WITH AUTOPILOT ENGAGED.  AUTOPILOT WAS DISCONNECTED AND THE UNCOMMANDED CONTROL DISPLACEMENT REMAINED AT FLIGHT LEVEL 240.  ALL CONTROL INPUTS APPEARED NORMAL.  FOUND CONNECTOR D161 SLIGHTLY BURNED.  REMOVED AND REPLACED CONNECTOR D161 AND THREE SOCKETS IAW B767 WDM 27-61-13.  REMOVED AND REPLACED SPOILER ACTUATOR NR 12 IAW B767 MM 27-61-02-4.
